MAUDE Adverse Event Report: COVIDIEN SHARPSAFETY; CONTAINER, SHARPS

COVIDIEN SHARPSAFETY; CONTAINER, SHARPS
Model Number 8935
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 4/24/2018.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer reported that the container was cracked.

Brand Name
SHARPSAFETY
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek dr
crystal lake IL 60014 8172
MDR Report Key7456147
Report Number1424643-2018-00006
Device Sequence Number19202853
Product Code MMK
UDI-Device Identifier40884521022226
UDI-Public40884521022226
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8935
Device Catalogue Number8935
Device Lot Number18C06063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1